# SDR CALA2017051201401

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 53,113 hours, 18,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22-30 EMERGENCY LIGHTS OUT. R&R BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD VERIFIED BATTERY PACK INSTALLATION REF 33-51-06.
